| || Stochastic law of the busy period for the simple machine interference problem
Author : Jaiswal, N.K. ;Thiruvengadam, K.
Source : Defence Science Journal ; Vol:13(4) ; 1963 ; pp 263-270
Subject : 51 Mathematics;519.2 Statistics;519.8 Operations Research
Keywords : Machine interference problem ;Laplace transform problem
Abstract : In this not, the Laplaces transform of the distribution of the length of the busy period for the simple machine interference problem has been obtained. It is shown that the mean length of the busy period under suitable limiting conditions corresponds to the mean length of the busy period for the infinite case.